# SDR AALA20130325017

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 111A620116
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LONGITUDINAL BEAM UPPER CHORD AT BODY STATION 727A+17, RIGHT BUTTLINE 43 AND WATERLINE 208 CRACKED.  ACCOMPLISHED SPLICE REPAIR PER EA B737-53-028937.
